# SDR DALA2016031301925

- Difficulty date: March 10, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N309US
- Make and model: Airbus A320-211
- Aircraft serial: 118
- Aircraft time: 77,466 hours, 34,921 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frame 69
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON EXTERNAL SKIN  AT LOWER FUSELAGE ON FRAME 69 BETWEEN STR 28 RT TO STR 29 RT.  PERFORMED PERMANENT REPAIR ON EXTERNAL SKIN LOCATION ON FRAME 69, STR 27 RT TO STR 32 RT IAW ERA 544182-14AD REV A AND PRI 524182-14.
